# SDR 99FDEA00141

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Inoperative
- Location: Nr 7 Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT MLG DID NOT RETRACT.  CYCLED GEAR, NO HELP.  REMOVED AND REPLACED NR 7 BRAKE HOSE AND SUPPORT IN RT MLG LOWER TORQUE LINK PER 32-40-00 AND 32-45-00-5, 32-31-00-5.  AC OK FOR RELEASE.
